# SDR CVGA20140905001

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N788JB
- Make and model: Cessna 525A
- Aircraft serial: 525A0080
- Aircraft time: 4,186 hours, 3,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: R881515
- Condition: Damaged
- Location: Door
- Part time: 4,186 hours, 3,545 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DECENT THROUGH THE ACFT BEGAN TO DEPRESSURIZE.  AN EMER DESCENT WAS PERFORMED IAW THE CHECKLIST.
